# SDR 98ZZZX2039

- Difficulty date: May 16, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N41NH
- Make and model: Beech A36
- Aircraft serial: E3139
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Line
- Condition: Chafed
- Location: Park Brake
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSTALLATION OF RADIOS IN A NEW LATE MODEL 1997 A-36, NOTICED THE RIGHT RUDDER CABLE WAS CHAFING THROUGH ONE OF THE BRAKE HYDRAULIC LINES ON THE PARKING BRAKE ASSY.  THE PARKING BRAKE UNIT IS LOCATED BELOW THE FLOORBOARDS ON THE PILOT'S SIDE.  IT WAS NECESSARY TO ADJUST THE RADIUS OF THE LINE WHERE IT ENTERED THE PARKING BRAKE ASSY ABOUT 1 INCH TO THE LEFT.  SUBMITTER SUGGESTED THAT BEECH HAVE THE PARKING BRAKE ASSY ABOUT 1 INCH TO THE LEFT.  TOTAL TIME ON AIRCRAFT 26 HOURS.
